# SDR UIEA2017021600184

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,814 hours, 21,827 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 3100130
- Part serial: D5573
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL TEMP INDICATION BLANKS OUT. REMOVED AND REPLACED RT ENGINE OIL TEMP SENSOR IAW AMM 79-34-01. LEAK AND OPS CHECK OK.
